# SDR USAA2014091200002

- Difficulty date: September 10, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 51,717 hours, 21,573 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Jammed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ROW 9 RT WINDOW SHADE WILL NOT OPEN, EMER EXIT ROW.  MAINTENANCE REPLACED WINDOW SHADE AT ROW 9 RIGHT. OPS NORMAL.
